# SDR AALA202402163728

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 19,866 hours, 7,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, FOUND L4 DOOR, EMERGENCY ASSIST NITROGEN CYLINDER PRESSURE BELOW LIMITS AND NEEDS SERVICE. SERVICED DOOR L4 EMERGENCY ASSIST NITROGEN CYLINDER TO PROPER LEVEL.
